905.866 medical & health answers

Symptoms of low blood sugar answers (3349)

«Previous Page 100 from 100
Q: 

adverse reaction to sugar migrane seizures

A: Dear Jeana, Thank you for your response. Please contact Elliot at the mannagold website i provided, and let him know i have advised you to contact him. Let him know your exact situation. He may arrange a payment plan for you if it is within his means to do so. If you are taking multivitamins you are doing more harm than good to your body. You should not take synthetic vitamins at all. You can also stop the zinc, but continue the rest for now. I would prefer you get off the b-complex as well in the future. By stopping these two you may be able to afford the fruta-vida. It will provide you with a large amount of natural vitamins and minerals. Let me know if this will work for you, and if you can afford it. If not i will see if there...


Q: 

Could all of my symptoms be related?

A: Justin, Some thoughts to pursue with the doctor include possible side effects from the medication which I assume you take for seizures.  Also to consider would be early joint disease which can be diagnosed with exam, Xrays, and blood work.  If you were seeing an Internist, you might also get vitamin levels checked as well as testing for anemia, thyroid disease and so forth.  It is possible that you have one thing that could account for all these symptoms but, it is equally possible you have more than one thing going on.  In general, when your whole body is somehow involved (as it sounds like in your case), consideration should be given to systemic problems as described above.  This is, of course, over the internet,...


Q: 

hypoglycemia symptoms without the hypo numbers?

A: Do you use aspartame? It can give you these symptoms. no i dont use aspartame but thank you for the reply. If your blood sugars have been running higher and then drop to normal, you can feel very hypo. I don''t know if that is the case here or not. Sorry I can''t be more help. Cora Are you diabetic? If so, what do you take for it?...


Q: 

what would cause tingling to the right side of the face in diabetics?

A: Please call your doctor, and let them know of the tingling, if even having to ask his ''answering service'' to contact him by beeper. He or she may also want to refer you to an endocrinologist (deals with hormonal disorders and insulin is a hormone) if you haven''t already talked with one to follow up and monitor your condition. Please do make sure that you check your blood sugar as often as the doctor recommends. Some people may need to check their sugar levels more often than others. If really concerned about your symptoms, please don''t hesitate to call 9-1-1. I''m hoping that you get...


Q: 

Correlation between sugar and skin rashes

A: Could you be diabetic or pre-diabetic? Yeast infections (candida) areusually caused from too much sugar leaking into your blood/sweat. Thisnormally happens when your insulin isn''t working correctly. I had the sameproblem, but it stopped once the doctor put me in Metformin for myhyperinsulimia/PCOS. A lot of undiagnosed diabetics get yeast skin rashes and full blown vaginalyeast infections. Might be worth checking into. Original poster here...ALthough diabetes runs heavily in my family (mygrandmother died from it) I have been checked NUMEROUS times and everythinghas come back perfect. Not only do I suffer from the rashes...but I alsohave had cases of thrush in my...


Q: 

Are these symptoms related to diabetes?

A: Vitiligo is not associated with Type 2 diabetes - simply Type 1. Vision problems due to diabetes have to do near long term microvascular mar to the retina. It is a result of uncontrolled high blood sugar over a long time of time. Weight gain is associated only beside Type 2 diabetes. Generally, the excess weight precedes and contributes to the diabetes, it is not a symptom. Bruising would be cause by coagulation problems or low platelets. I can''t think of how that would be related to diabetes. Personally, I''m thinking thyroid. Has she have that checked? She really probably needs a complete check up beside a CBC. These are all

Q: 

Why do I feel faint after standing still for long periods of time, and how can I prevent this?

A: This is a difficult question to answer when you have provided no additional information. I will offer a couple of suggestions. When you feel bad/faint, always check your blood sugar. People have different symptoms with highs or low - always rule out the BS as a cause. It could also be blood pressure related. Keep good records of the events and blood sugar results and make an appointment to see your primary care provider for this issue. Feeling faint puts you at risk for falls - which are best to avoid.Thanks for contacting dlife....


Q: 

Hi, me n my husband are juvenile diabetic, he has started getting panic attack n have started taking Abilify. Could this be because of diabetes?

A: I would encourage you to discuss your concerns with your husbands doctor who has prescribed the Abilify to try to get to the cause. Erratic blood glucose levels can cause emotional swings, in some people more than others. Remember, low blood glucose levels can cause anxiousness and shakiness which could be attributed to anxiety / panic attacks, so for one when your husband starts to experience these symptoms first you could check his sugar to make sure he is not low. Again, having this documentation when you speak to his doctor may help....


Q: 

Puzzling symptoms -- Fibromyalgia?

A: Hi LilDoc, Sounds like you are dealing with some kind of rheumatic disease ... FM, Raynauds, etc. ... especially with symptoms and labs that you"ve been having. Diagnosis of a rheumatic disease is sometimes like putting pieces of a puzzle together over time.  A rheumatologist is the specialist to be seeing to follow your labs and symptoms.  Keep track of your symptoms on a month at a glance calendar along with labs, etc..  NSAIDs can help with inflammation. Check out http://www.myalgia.com for more info. God bless you in your journey! JOY:-}AWE! Kathleen...


symptoms of low blood sugar related drugs: A-Phedrin  · C-Tanna 12  · echinacea  ·
Q: 

Why is my blood pressure high when I first wake up?

A: PB, I found the following: Granny, Thanks.  It used to be the other way around, my blood pressure was too low upon waking up (70/40).  Reducing stress, salt, and especially added chemicals seemed to help.  I''m beginning to wonder if I suddenly became normal and am just not used to it.  I never understood people who could wake up and be raring to go, but then I became one.  I don''t like it.  I''m hoping that it''s not dangerous or unhealthy. According to this web site from the Mayo Clinic there are several possibilities for high blood pressure in the morning. They include the following: sleep apnea, tumors of...


 
Contact us   |   Disclaimer & Privacy Policy   |